Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 64, Number 3

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 64, Number 3, Part 1 (1958)
Bull. Amer. Math. Soc. 64 (1958)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 64, Number 3, Part 1 (1958)
Bull. Amer. Math. Soc. 64 (1958)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 64, Number 3, Part 2 (1958)
Bull. Amer. Math. Soc. 64 (1958)
More Information
Full-text PDF     Request Permissions
John von Neumann 1903-1957
S. Ulam.
Bull. Amer. Math. Soc. 64 (1958), 1-49
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0091904
Von Neumann and lattice theory
Garrett Birkhoff.
Bull. Amer. Math. Soc. 64 (1958), 50-56
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0095754
Theory of operators, Part I. single operators
F. J. Murray.
Bull. Amer. Math. Soc. 64 (1958), 57-60
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0097297
Theory of operators, Part II. operator algebras
Richard V. Kadison.
Bull. Amer. Math. Soc. 64 (1958), 61-85
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0097298
Products of symmetries
Paul R. Halmos and Shizuo Kakutani.
Bull. Amer. Math. Soc. 64 (1958), 77-78
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0100225
On the whitehead homomorphism $J$
John Milnor.
Bull. Amer. Math. Soc. 64 (1958), 79-82
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0102808
The cartesian product of a certain nonmanifold and a line is $E^{4}$
R. H. Bing.
Bull. Amer. Math. Soc. 64 (1958), 82-84
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0097034
Domains of positivity
Oscar S. Rothaus.
Bull. Amer. Math. Soc. 64 (1958), 85-86
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0096676
Von Neumann on measure and ergodic theory
Paul R. Halmos.
Bull. Amer. Math. Soc. 64 (1958), 86-94
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0097294
On the parallelizability of the spheres
R. Bott and J. Milnor.
Bull. Amer. Math. Soc. 64 (1958), 87-89
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0102804
An unshellable triangulation of a tetrahedron
Mary Ellen Rudin.
Bull. Amer. Math. Soc. 64 (1958), 90-91
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0097055
Two element generation of the projective unimodular group
A. A. Albert and John Thompson.
Bull. Amer. Math. Soc. 64 (1958), 92-93
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0096728
The annual meeting in Cincinnati
J. W. T. Youngs.
Bull. Amer. Math. Soc. 64 (1958), 94-103
More Information
Full-text PDF     Request Permissions
Von Neumann’s contributions to quantum theory
Léon van Hove.
Bull. Amer. Math. Soc. 64 (1958), 95-99
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0092587
John von Neumann’s work in the theory of games and mathematical economics
H. W. Kuhn and A. W. Tucker.
Bull. Amer. Math. Soc. 64 (1958), 100-122
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0096572
The February meeting in New York
R. D. Schafer.
Bull. Amer. Math. Soc. 64 (1958), 104
More Information
Full-text PDF     Request Permissions
Von Neumann’s contributions to automata theory
Claude E. Shannon.
Bull. Amer. Math. Soc. 64 (1958), 123-129
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0092240
Research problems
Bull. Amer. Math. Soc. 64 (1958), 124
More Information
Full-text PDF     Request Permissions
Doctorates conferred in 1957
Bull. Amer. Math. Soc. 64 (1958), 125-136
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Intégration, by N. Bourbaki.
Reviewer: M. E. Munroe
Bull. Amer. Math. Soc. 64 (1958), 105-106
Review information
Full-text PDF
Generators and relations for discrete groups, by H. S. M. Coxeter and W. O. J. Moser.
Reviewer: Marshall Hall, Jr.
Bull. Amer. Math. Soc. 64 (1958), 106-108
Review information
Full-text PDF
Games and decisions: Introduction and critical survey, by R. Duncan Luce and Howard Raiffa.
Reviewer: David Gale
Bull. Amer. Math. Soc. 64 (1958), 108-111
Review information
Full-text PDF
Variational methods for eigenvalue problems, by S. H. Gould.
Reviewer: William F. Donoghue, Jr.
Bull. Amer. Math. Soc. 64 (1958), 111-112
Review information
Full-text PDF
Numerical analysis, by K. S. Kunz.
Reviewer: Philip J. Davis
Bull. Amer. Math. Soc. 64 (1958), 112-113
Review information
Full-text PDF
Primzahlverteilung, by Karl Prachar.
Reviewer: Albert Leon Whiteman
Bull. Amer. Math. Soc. 64 (1958), 113-119
Review information
Full-text PDF
Neue topologische Methoden in der algebraischen Geometrie, by F. Hirzebruch.
Reviewer: S. S. Chern
Bull. Amer. Math. Soc. 64 (1958), 119-123
Review information
Full-text PDF